Skip to Content

Will a Single Dose of Varubi Stop Vomiting for Days?

Answers (1)

Official Answer by Drugs.com 9 Feb 2016

Chemotherapy-induced nausea and vomiting can sometimes be delayed after receiving your anticancer (chemo) treatment. The start of the feeling of nausea and vomiting, when it is delayed, usually does not start until 24 hours or more after you get your chemo. This feeling can last for several days.

Once you take Varubi, it has a long action in your body with just one dose for up to 5 days. Take this medicine exactly as your doctor tells you to take it. Normally you would take this medicine on day 1 of your chemo. You take two tablets by mouth about one to two hours before you receive your chemo. Be sure not to take Varubi more than 1 time every 14 days. You can take Varubi tablets with or without food.

Votes: +0
Drugs.com free discount card

Further Information

Search for questions

Still looking for answers? Try searching for what you seek or ask your own question.

Frequently Asked Questions

How is Lartruvo administered?

Posted 9 days ago 1 answerFAQ by Drugs.com

What is the difference between Amjevita and Humira?

Posted 9 days ago 1 answerFAQ by Drugs.com

What are the clinical benefits of Exondys 51?

Posted 9 days ago 1 answerFAQ by Drugs.com

How does Kyleena compare to Liletta, Mirena and Skyla?

Posted 9 days ago 1 answerFAQ by Drugs.com

How is Troxyca ER formulated to be abuse deterrent?

Posted 9 days ago 1 answerFAQ by Drugs.com